# SDR USAAD98044

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RSW - FLT 932 - EN ROUTE AT 31,000 FEET THE FLOW LIGH TILLUMINATED ON THE PRESSURE CONTROLLER AND THE CABIN STARTED TO CLIMB AT 1000 FT/MIN.  THE CREW SWITCHED TO THE STANDBY PRESSURIZATION SYSTEM BUT THE CABIN CONTINUED TO CLIMB AT THE MAX RATE, THE OUTFLOW VALVE WAS FULLY CLOSED.  THE CAPTAIN INITIATED A DESCENT TO 10,000 FT AND THE FLOW LIGHT WENT OUT.  THE FLIGHT CONTINUED TO ITS DESTINATION.  MAINTENANCE SECURED THE RIGHT RAM AIR DUCT AT THE HEAT EXCHANGER PLENUM.  (M)
